# SDR SWAA2025063072501

- Difficulty date: May 18, 2025
- Submitted: June 30, 2025
- Operation: Air carrier
- Aircraft: N295WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32541
- Aircraft time: 57,600 hours, 34,721 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK SUPPORT ANGLE ON WING TO BODY FAIRING STRUCTURE BS 500D AT LEVEL STRINGER 19R LOWER FUSELAGE.  REPLACED SUPPORT ANGLE AND FASTENERS LOCATED ON WING TO BODY FAIRING STRUCTURE BS 500D AT LEVEL STRINGER 19R LOWER FUSELAGE IAW SRM 51-40-02 AND DWG 116A3118 SHEET 4 REV A ;DWG 116A3010 SHEET 33 REV C AND DWG 149A7101 SHEET 7 REV-.
